Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 192, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 17, 2009, 8:44 PM CDT for Cooper County, Howard County, Missouri. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 8:44 PM CDT (01:44 UTC)
- Expired
- Jun 17, 2009, 9:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Cooper County, MO, Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 143 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:45 PM CDT | HAIL 2.5 | 3 Se Boonville, MO | |
| Jun 17, 8:47 PM CDT | HAIL 4.25 | 3 Se Boonville, MO | |
| Jun 17, 8:50 PM CDT | HAIL 1 | 5 Nw Wooldridge, MO | NICKEL TO QUARTER SIZE HAIL ON I-70 AT MILE MARKER 111. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2393 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1588 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 180144
SVREAX
MOC053-089-180215-
/O.NEW.KEAX.SV.W.0192.090618T0144Z-090618T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 PM CDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COOPER COUNTY IN CENTRAL MISSOURI...
SOUTH CENTRAL HOWARD COUNTY IN CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOONVILLE...AND MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN COOPER AND SOUTH CENTRAL HOWARD COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS WOOLDRIDGE AND PRAIRIE HOME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN MISSOURI.
LAT...LON 3876 9258 3876 9259 3884 9275 3893 9280
3903 9269 3899 9256 3897 9256 3892 9250
3891 9250
TIME...MOT...LOC 0144Z 302DEG 14KT 3894 9267
$$
212 follow-up statements
000
WWUS53 KEAX 180200
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT WED JUN 17 2009
MOC089-180209-
/O.CAN.KEAX.SV.W.0192.000000T0000Z-090618T0215Z/
HOWARD MO-
900 PM CDT WED JUN 17 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOWARD COUNTY IS
CANCELLED...
AT 859 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN MISSOURI.
LAT...LON 3876 9258 3876 9259 3884 9270 3893 9274
3898 9269 3898 9265 3896 9260 3897 9256
3892 9250 3891 9250
TIME...MOT...LOC 0159Z 302DEG 14KT 3891 9261
$$
MOC053-180215-
/O.CON.KEAX.SV.W.0192.000000T0000Z-090618T0215Z/
COOPER MO-
900 PM CDT WED JUN 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
COOPER COUNTY UNTIL 915 PM CDT...
AT 859 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTHWEST OF ROCHEPORT...OR 8 MILES SOUTHEAST OF
BOONVILLE...MOVING SOUTHEAST AT 15 MPH. PING PONG BALL SIZED HAIL
WAS REPORTED AT MILE MARKER 111 ON INTERSTATE 70.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL COOPER COUNTY...INCLUDING THE FOLLOWING LOCATIONS WOOLDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN MISSOURI.
LAT...LON 3876 9258 3876 9259 3884 9270 3893 9274
3898 9269 3898 9265 3896 9260 3897 9256
3892 9250 3891 9250
TIME...MOT...LOC 0159Z 302DEG 14KT 3891 9261
$$
21000
WWUS53 KEAX 180210
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT WED JUN 17 2009
MOC053-180220-
/O.EXP.KEAX.SV.W.0192.000000T0000Z-090618T0215Z/
COOPER MO-
910 PM CDT WED JUN 17 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COOPER COUNTY
WILL EXPIRE AT 915 PM CDT...
AT 910 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN MISSOURI.
LAT...LON 3876 9258 3876 9259 3884 9270 3893 9274
3898 9269 3898 9265 3896 9260 3897 9256
3892 9250 3891 9250
TIME...MOT...LOC 0210Z 302DEG 14KT 3889 9257
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:22 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 17, 6:22 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 622 PM CDT WED JUN 17 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... NEAR TERM FORECAST... NEXT 24 HOURS...PRIMARY CONCERNS ARE ON THE CONVECTIVE WEATHER. WARM FRONT LIFTING NORTH THROUGH THE FORECAST REGION TODAY MADE IT JUST NORTH OF A LINE FROM THE KANSAS CITY INTERNATIONAL AIRPORT TO FAYETTE BY THE EARLY AFTERNOON HOURS. MUCAPE VALUES OF 5000+ J/KG WITH MID 70 DEGREE DEW POINTS AND 0-6KM SHEAR VALUES OF 40+ KNOTS ALL SPEAK TO THE POTENTIAL FOR EXPLOSIVELY SEVERE WEATHER THROUGH THE REST OF THE AFTERNOON AND EVENING HOURS ALONG THE FRONT. CURRENTLY TWO SUPER CELLS STORMS ARE TRACKING EAST ALONG/JUST NORTH OF THE FRONT. CURRENT EXPECTATIONS ARE THAT THESE STORMS WILL HELP LIFT THE FRONT NORTH A LITTLE MORE. SHEAR PARAMETERS AND ABUNDANT CAPE IN NORTHERN KANSAS AND NORTHWEST MISSOURI SPEAKS TO THE SUPERCELLS THAT WE ARE ALREADY SEEING. HOWEVER...AS THE STORMS MOVE FARTHER EAST THEY WILL MOVE AWAY FROM THE GOOD SHEAR INTO A REGION OF MODERATE AND THEN WEAK SHEAR. THIS WOULD INDICATE THAT AS THE STRONGLY ROTATING STORMS MOVE EAST THEY WILL TRANSITION TO A SPLITTING AND BOWING STORM TYPES. THEREFORE...THE THREAT OF ISOLATED TORNADOES LOOKS TO ONLY EXTENDED AS FAR EAST AS AN ATCHISON KANSAS...ST JOSEPH...MARYVILLE LINE AT THIS TIME. AS STORMS MOVE FARTHER EAST THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS...MAINLY NORTH OF THE MISSOURI RIVER AND SOUTH OF HIGHWAY 36. DESECRATE THUNDERSTORM ACTIVITY WILL PERCOLATE ALONG THROUGH THE MID TO LATE EVENING HOURS...AFTER THAT THE LOW LEVEL JET IS EXPECTED TO KICK IN ACROSS EASTERN KANSAS...POINTING TOWARDS SOUTHEAST NEBRASKA. WITH ABUNDANT MOISTURE RIDING UP AND OVER THE FRONT...AND THE ORGANIZING INFLUENCE OF THE LOW LEVEL JET...EXPECT ANY PERSISTENT ACTIVITY TO CONGEAL INTO A COMPLEX OF STORMS LATE THIS EVENING. CORFIDI VECTORS AND 1000-500MB THICKNESS LINE INDICATE THAT ANY COMPLEX THAT DEVELOPS WILL SLIDE EAST-SOUTHEAST ALONG THE FRONT. THIS SHOULD BRING RAIN TO AREAS NORTH OF THE MISSOURI RIVER EARLY THURSDAY MORNING. HEAVY RAIN WILL BE A CONCERN WITH THE ACTIVITY TONIGHT...WHILE MARGINALLY SEVERE WEATHER MIGHT BE POSSIBLE ALONG HE SOUTHERN EDGE WHERE MORE UNSTABLE AIR WILL BE INGESTED. CUTTER THURSDAY THROUGH FRIDAY... MAIN CONCERNS FOR THURSDAY THROUGH THE EXTENDED TIME FRAME DEALS WITH HOT AND HUMID CONDITIONS AS WELL AS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY. THURSDAY THROUGH FRIDAY: UPPER RIDGE AXIS WILL BE POSITIONED GENERALLY ALONG THE MISSISSIPPI RIVER VALLEY WITH VERY WARM TEMPERATURES ALOFT. DECENT MIXING IS EXPECTED THOUGH NOT TO THE HEIGHT OF THE WARMEST TEMPERATURES ALOFT. ALSO ANTICIPATE SOME OF THE POTENTIAL WARM UP GOING TO EVAPORATION OF VERY MOIST SOILS. EVEN WITH THOSE LIMITING FACTORS TEMPERATURES SHOULD STILL CLIMB INTO THE LOWER 90S. THOSE TEMPERATURES COMBINED WITH DEWPOINTS AROUND 70 DEGREES SHOULD YIELD VERY UNCOMFORTABLE HEAD INDEX READINGS APPROACHING 100 DEGREES ACROSS OUR SOUTHERN ZONES AND INTO EAST CENTRAL KANSAS. AN UPPER WAVE WILL MOVE INTO THE AREA LATE THURSDAY NIGHT/ EARLY FRIDAY MORNING AND SLOWLY PROGRESS THROUGH THE AREA DURING THE DAY FRIDAY. AS THE LOW LEVEL JET CRANKS UP AHEAD OF THE WAVE THURSDAY NIGHT WE WILL SEE THUNDERSTORM CHANCES FOR MUCH THE AREA WITH THE BEST CHANCES ALONG THE MISSOURI AND IOWA STATE LINE. AS THE WAVE MOVES FURTHER EAST DURING THE DAY FRIDAY A GENERAL INCREASE IN SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE ENTIRE REGION. THIS ACTIVITY SHOULD EXIT MOST OF THE FORECAST AREA BY LATE FRIDAY NIGHT WITH THE EXCEPTION OF OUR EASTERN ZONES. SATURDAY AND SUNDAY: UPPER RIDGE BUILDS AGAIN SATURDAY BUT WARMEST TEMPERATURES ALOFT WILL ARRIVE SUNDAY. AS A RESULT... TEMPERATURES SHOULD BE HELD TO THE MID/UPPER 80S SATURDAY AND CLIMB INTO THE LOWER 90S SUNDAY. ADDED SLIGHT CHANCE POPS TO THE WESTERN THIRD OF THE FORECAST AREA SATURDAY NIGHT AS THE LOW LEVEL JET MOVES INTO THE AREA. MONDAY THROUGH WEDNESDAY: HOT AND HUMID CONDITIONS ARE EXPECTED TO CONTINUE AS THE UPPER RIDGE MAINTAINS ITSELF ACROSS THE UPPER MIDWEST THROUGH THE SOUTHERN PLAINS. HIGHER DEWPOINTS IN THE LOWER 70S ARE EXPECTED TO REMAIN ACROSS THE AREA AND WHEN COMBINED WITH THE HOT TEMPERATURES HEAT INDEX VALUES IN THE UPPER 90S AND LOW 100S ARE LIKELY. THERE ARE SOME INDICATIONS THAT A BOUNDARY WILL DRAPE ITSELF ACROSS THE AREA ON TUESDAY AND WEDNESDAY. WITH VARYING MODEL SOLUTIONS AND BEING VERY MUCH INTO THE EXTENDED OPTED TO NOT TRY TO PORTRAY THIS FEATURE IN THE FORECAST. SO FOR NOW HAVE KEPT THE EXTENDED DRY BUT VERY WARM AND HUMID. BUT SHOULD A BOUNDARY POSITION ITSELF ACROSS THE AREA THUNDERSTORM CHANCES WOULD BE NEEDED. CDB && .AVIATION... FOR THE 00Z TAFS...THE THREAT OF CONVECTION THIS EVENING IS RAPIDLY DIMINISHING AS A STRONG CAP AT 700MB MOVES EAST TOWARD EXTREME WRN MO. THE WEAK OUTFLOW BOUNDARY OVER THE TERMINALS WILL WASH OUT THIS EVENING WITH WINDS TURNING SSE. IN ADDITION...WITH THE INCREASE IN THE LLJ...LLVL WIND SHEAR IS POSSIBLE AROUND DAYBREAK. SFC WINDS WILL INCREASE THURSDAY MORNING...OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH FRIDAY. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 17, 1:06 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 106 PM CDT WED JUN 17 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 106 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM FRONT LIFTING NORTH THROUGH THE REGION TODAY WILL PROVIDE SOME FOCUS FOR SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. STORMS WILL DEVELOP ACROSS NORTH CENTRAL KANSAS AND SOUTHERN NEBRASKA THIS AFTERNOON...AND MOVE EAST INTO FAR NORTHWEST MISSOURI AND ADJACENT AREAS OF KANSAS. PRIMARY AREAS OF CONCERN WILL BE ALONG AND NORTH OF A LINE FROM ATCHISON KANSAS THROUGH CHILLICOTHE DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES BEING THE PRIMARY THREATS. LATER TONIGHT...A COMPLEX OF STORMS WILL DEVELOP FROM THE AFTERNOON AND EVENING ACTIVITY IN NEBRASKA AND WOULD TEND TO MOVE TO THE EAST SOUTHEAST ALONG THE WARM FRONT. THIS COULD BRING IT INTO EXTREME NORTHERN MISSOURI LATE TONIGHT...WITH THE POTENTIAL OF STRONG STORMS WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY NIGHT AND INTO FRIDAY...A COLD FRONT WILL BE MOVING SOUTHEAST ACROSS EASTERN KANSAS AND MISSOURI. THERE WILL BE A CHANCE OF THUNDERSTORMS WITH THIS FRONT...STARTING OVERNIGHT THURSDAY NIGHT...AND DURING THE DAY ON FRIDAY. SEVERE WEATHER MAY OCCUR WITH THIS FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING IN AREAS NORTH OF A LINE FROM ATCHISON KANSAS TO CHILLICOTHE MISSOURI THIS AFTERNOON AND THIS EVENING. THEN OVERNIGHT...SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NEAR THE IOWA BORDER...AND AS FAR SOUTH AS MOBERLY DURING EARLY MORNING HOURS OF THURSDAY. CUTTER
In the hours before
Local storm report, Jun 17, 7:31 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL MARSHALL 39.12N 93.20W
06/17/2009 E1.00 INCH SALINE MO TRAINED SPOTTER
ALSO HAD 1 INCH DIAMETER BRANCHES DOWN
&&
ABAILEYSpecial weather statement, Jun 17, 7:31 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 PM CDT WED JUN 17 2009
MOZ005-006-180100-
HARRISON-MERCER-
731 PM CDT WED JUN 17 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HARRISON AND NORTHERN
MERCER COUNTIES UNTIL 800 PM CDT...
AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAINSVILLE...OR 17 MILES NORTHEAST OF
BETHANY...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
PRINCETON AROUND 750 PM CDT.
MERCER AROUND 755 PM CDT.
LAT...LON 4040 9337 4039 9337 4038 9338 4036 9375
4052 9396 4058 9351
MJLocal storm report, Jun 17, 7:33 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 3 N MARSHALL 39.16N 93.20W
06/17/2009 SALINE MO LAW ENFORCEMENT
LARGE TREE DOWN BLOCKING HWY 41.
&&
MELLSpecial weather statement, Jun 17, 8:07 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CDT WED JUN 17 2009
MOZ040-046-180145-
COOPER-HOWARD-
807 PM CDT WED JUN 17 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHERN COOPER AND SOUTHERN HOWARD
COUNTIES UNTIL 845 PM CDT...
AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW FRANKLIN...OR 5 MILES NORTHWEST OF
BOONVILLE...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM WILL BE NEAR...
NEW FRANKLIN AROUND 815 PM CDT.
BOONVILLE AROUND 820 PM CDT.
THE TOWNS OF FRANKLIN AND WOOLDRIDGE ARE ALSO IN THE PATH OF THIS
STORM.
LAT...LON 3884 9254 3893 9300 3912 9287 3907 9253
3906 9253 3901 9256 3897 9256 3892 9250
3891 9250
21Local storm report, Jun 17, 8:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 2 E BOONVILLE 38.96N 92.71W
06/17/2009 E1.00 INCH COOPER MO LAW ENFORCEMENT
&&
ADOLPHSONLocal storm report, Jun 17, 8:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 4 SE BOONVILLE 38.92N 92.70W
06/17/2009 E1.75 INCH COOPER MO EMERGENCY MNGR
&&
ADOLPHSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:13 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Lafayette, Pettis and 1 more | 32 min |
| Jun 17, 7:31 PM CDT | Special Weather Statement | EAX | Mercer | 29 min |
| Jun 17, 8:07 PM CDT | Special Weather Statement | EAX | Cooper | 38 min |
| Jun 17, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 34 min |
| Jun 17, 8:17 PM CDT | River Flood Warning | EAX | Carroll | 33 hr |
| Jun 17, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 28 min |
| Jun 18, 8:36 AM CDT | Areal Flood Warning | EAX | Cooper | 9 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.